# SDR REXA2013092501958

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Door
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LOWER CORE COWL BLOW OUT DOOR, STRIKER PLATE IS CHAFED.  R & R NR 1 ENG LOWER CORE COWL CLOWOUT DOOR LATCH STRIKER IAW SRM 51-42-06 AND 51-42-13.
